# SDR ASOA05521

- Difficulty date: June 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE TOP STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE TOP STEP ON THE PASSENGER DOOR.  (M)
